# SDR CA130906002

- Difficulty date: September 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 64,772 hours, 70,321 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Part number: 83200501001
- Condition: Frayed
- Location: Mlg Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A SNAP WHILE APPLYING PARK BRAKE.  LT BRAKE PEDAL HAS 4-5" OF PLAY. MAINTENANCE DISCOVERED A BROKEN BRAKE CABLE AND BENT BRAKE CONTROL ROD. CAPT`S LT BRAKE CABLE, PN 83200501-001.  REPLACED AS WELL AS CAPT`S LT BRAKE CONTROL ROD, PN 82710024-003, IAW THE APPLICABLE AMM REF.
